Top answers from doctors based on your search:
Disclaimer

Why do I pee a lot on depo

A 25-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: Depo (I presume that it was a progesterone product) produces a pseudopregnancy status and thus your symptoms are not entirely unexpected. The chance f ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
DEPO: You are experiencing normal Depo-Provera side effects. These symptoms are caused by hormones not pregnancy. Depo is playing with your hormones so tha ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Carolyn Thompson
27 years experience Obstetrics and Gynecology
Probably shot: One of the side effects of the shot is the absence of periods. If you are worried, you can take a pregnancy test.
A 46-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Well, among other: Things i think u have a bladder infection. It would explain a lot of the cramping. The breast soreness is related to changing hormones. You had a b ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
Not likely: Depo shot is very effective as a contraceptive and it is unlikely that you could be pregnant.
1
1 thank
A 28-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Will need testing: Urinary frequency could be a sign of a bladder infection. You can have your urine tested to see if there is an infection. You vaginal discharge requir ... Read More
A 25-year-old female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Pregnancy: If you're concerned whether you could be pregnant, get a pregnancy test. Symptoms are rarely specific enough to rule out a condition.
1
1 thank
A 23-year-old female asked:
Dr. Cornelia Franz
Specializes in Pediatrics
Dont know: You need to be seen. A pregnancy test can determine if pregnant. You could also have an infection that needs to be treated so i suggest you see your d ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Venkata Chilakapati
22 years experience Cardiology
Non-specific: Could be side effects from depo-provera. There are other causes that could cause. You need full physical exam and work-up. Consult your physician.
A 26-year-old female asked:
Dr. Betsy Greenleaf
22 years experience Gynecology
Get checked: It is hard to tell for sure in this format. I would recommend further evaluation with a doctor. It is possible that you may have a urinary tract infe ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month